MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0783
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core smart cable is not expected to be returned to verathon for evaluation; therefore, the cause could not be determined.Review of complaint history for the reported smart cable did not identify any previous complaints reported to verathon.Trending analysis for glidescope core smart cables does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported during a patient procedure, using a glidescope core smart cable, the image on the screen of the glidescope core 15-inch fhd monitor was green and distorted.The connection between the cable and the blade was reported to feel loose.The procedure was completed using a backup device which was made available in an unspecified amount of time.No delay in the procedure or harm to the patient was reported.When troubleshooting the device following the procedure, the customer reported when the cable and blade are disconnected and reconnected, a normal image appears but as soon as there is any movement, it reverts to the green screen.They reported isolating the issue to the cable only.

Brand Name
GLIDESCOPE CORE SMART CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24500796
Report Number9615393-2026-00025
Device Sequence Number10415649
Product Code CCW
UDI-Device Identifier00879123006752
UDI-Public(01)00879123006752(11)231208
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0783
Device Catalogue Number0800-0602
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown